# SDR DALA1208636301

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 94,461 hours, 23,719 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR LIGHTS BETWEEN SEATS 22AB TO 31AB WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE WIRE AT SEAT 22AB.  SYSTEM OPERATION WAS NORMAL AFTER THE WIRE WAS RECONNECTED.
